MathSciNet Relay Station
MathSciNet bibliographic data
MR1212084 35-02 (35B35 35J60 35K55 35K57)
Pao, C. V. Nonlinear parabolic and elliptic equations. Plenum Press, New York, 1992. xvi+777 pp. ISBN: 0-306-44343-0
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement